# SDR CALA2024070901982

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 74,623 hours, 27,623 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE,  CTR TANKS FUEL INDICTION.  APPLIED MEL2802D,  LOCKED OUT CB FOR RT CENTER FUEL PUMP LIGHT CAME ON DURING LIFT OFF, PER FIM 28-41T820 THIS FUEL PUMP APPLIED MEL 2802D, PLACARD APPLIED, CB FOR RT CENTER FUEL, PLACARD APPLIED,  IAW CREW, RT CENTER FUEL PUMP LOW PRESSURE WAS THE CAUSE FOR THE FUEL IMBALANCE.  PUMP PULLED AND CAPPED.  AS THEY WERE ASCENDING THROUGH FL10, RT CENTER FUEL PUMP LOW PRESSURE LIGHT & MASTER CAUTION CAME ON.  PILOTS BEGAN CHECKLIST. REPORTED 5K FUEL BURN IN 40MIN. CENTER TANK DROPPED TO 2K. DURING DESCENT 1K CAME BACK FOR 3K IN CENTER TANK. PUMP RT (M235) AS PRECAUTION. NOTE,  FAULTS POTENTIAL CHRONIC.  REF AMM TASK 28-42-11-700-801 STEP (K)LOW PRESSURE SWITCH OPS TEST. IF NO FAULTS. REPLACE CTR BOOST.
